research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
On Primary Multipliction Modules
المقاسات الجدائية الابتدائية

Author: Uhood S. Al-Hassani عهود سعدي الحسني
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2011 Volume: 8 Issue: 3 Pages: 815-819
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let R be a commutative ring with identity and M be a unitary R- module. We shall say that M is a primary multiplication module if every primary submodule of M is a multiplication submodule of M. Some of the properties of this concept will be investigated. The main results of this paper are, for modules M and N, we have M N and HomR (M, N) are primary multiplications R-modules under certain assumptions.

يقال لمقاس أحادي M معرفا على حلقة ابدالية ذات عنصر محايد R بأنه جدائي ابتدائي أذا كان كل مقاس جزئي ابتدائي منه هو مقاس جزئي جدائي. درسنا بعض خواص هذا المفهوم وبرهنا على انه اذا كان كل من M وN مقاسا فأن N Mو HomR (M,N) مقاسان جدائيان ابتدائيان تحت شروط معينة.


Article
Some Results on Strongly Fully (m,n)- Stable Modules to Ideal
نتائج حول المقاسات تامة الاستقرارية من النمط (m,n) بقوة بالنسبة الى مثالي

Author: Uhood S. Al-Hassani عهود سعدي الحسني
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 2Supplement Pages: 828-832
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let R be a commutative ring with non-zero identity element .For two fixed positive integers m and n , a right R-module M is called strongly fully (m,n)- stable relative to an ideal A of R n x m if θ (N)⊆ N ∩ Mn A for each n- generated submodule of Mm and R- homomorphism θ :N→ Mm. In this paper I give some characterizations theorems and properties of strongly fully (m,n) –stable modules relative to an ideal A of R n x m.

لتكن Rحلقة أبدالية ذات عنصر محايد .M مقاسا أيمن أحاديا على R .فكرة المقاسات تامة الاستقرارية من النمط (m، n) بقوة بالنسبة الى مثالي A في الحلقة Rnxm قدمت في هذا البحث. نقول ان المقاس M تام الاستقرارية من النمط (m, n) بقوة بالنسبة الى مثالي A في Rnxm اذا كان θ (N)⊆ N ∩ Mn A لكل تشاكل مقاسي θ من N الى Mm حيث N مقاس جزئي متولد من النمط n . في هذا البحث تم دراسة علاقة صنف المقاسات تامة الاستقرارية من النمط (m, n) بقوة بالنسبة الى مثالي بأصناف أخرى مثل المقاسات شبه اغمارية من النمط (m, n) بالنسبة الى مثالي

Keywords

fully --- m --- n --- stable --- modules --- ideal

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2014 (1)

2011 (1)